Diego Catalano Ferraioli

Last update: 10/06/2019


Associate Professor at UFBA Department of Mathematics


Research group: DGMP (see also the CNPQ Database of Research Groups )

Curriculum vitae: Lattes-CV

E-mail: diego.catalano (at) ufba.br





Citations and indicators of research impact

ORCID iD iconORCID Google Scholar


Professional address

Departamento de Matemática - Instituto de Matemática - Universidade Federal da Bahia - Campus de Ondina, Av. Adhemar de Barros, S/N, Ondina - CEP: 40.170.110 - Salvador/BA

Room: 254


Research

Fields of interest:

Projects:

Preprints

  1. D. CATALANO FERRAIOLI and M. MARVAN. The equivalence problem for generic four-dimensional metrics with two commuting Killing vectors (2019)
    arXiv:1901.01689 [math.DG]

  2. D. CATALANO FERRAIOLI, T. CASTRO SILVA and K. TENENBLAT. A class of quasilinear second order partial differential equations which describe spherical or pseudospherical surfaces (2019)

Published Works

  1. D. CATALANO FERRAIOLI and DE OLIVEIRA SILVA, L.A. . Second order evolution equations which describe pseudospherical surfaces. Journal of Differential Equations (Print), v. 260, p. 8072-8108, 2016

  2. D. CATALANO FERRAIOLI and DE OLIVEIRA SILVA, L.A. . Local isometric immersions of pseudospherical surfaces described by evolution equations in conservation law form. Journal of Mathematical Analysis and Applications (Print), v. 446, p. 1606-1631, 2016, 2016

  3. D. CATALANO FERRAIOLI and L. A. de OLIVEIRA SILVA, Nontrivial 1-parameter families of zero-curvature representations via symmetry actions, J. Geometry and Physics, v. 94, p. 185-198, 2015

  4. D. CATALANO FERRAIOLI and K. TENENBLAT, Fourth order evolution equations which describe pseudospherical surfaces, J. Differential Equations, v. 257, p. 3165-3199, 2014

  5. D. CATALANO FERRAIOLI and P. MORANDO, Integration of Some Examples of Geodesic Flows via Solvable Structures, Journal of Nonlinear Mathematical Physics, v. 21, p. 521-532, 2014

  6. D. CATALANO FERRAIOLI and A. M. Vinogradov, Differential invariants of generic parabolic Monge Ampere equations, Journal of Physics. A, Mathematical and Theoretical (Print), v. 45, p. 265204, 2012

  7. D. CATALANO FERRAIOLI and P. Morando, Local and nonlocal solvable structures in the reduction of ODEs, Journal of Physics. A, Mathematical and Theoretical (Print), v. 42, p. 035210, 2009

  8. D. CATALANO FERRAIOLI and P. MORANDO, APPLICATIONS OF SOLVABLE STRUCTURES TO THE NONLOCAL SYMMETRY-REDUCTION OF ODEs, Journal of Nonlinear Mathematical Physics (Print), v. 16, p. 27, 2009

  9. D. CATALANO FERRAIOLI, Nonlocal aspects of lambda-symmetries and ODEs reduction, Journal of Physics. A, Mathematical and Theoretical, v. 40, p. 5479-5489, 2007

  10. D. CATALANO FERRAIOLI and P. Morando, SYMMETRIES AND FIRST INTEGRALS FOR NON-VARIATIONAL EQUATIONS, International Journal of Geometric Methods in Modern Physics, v. 04, p. 1217, 2007

  11. D. CATALANO FERRAIOLI, G. Manno and F. Pugliese, Generalised symmetries of partial differential equations via complex transformations, Bulletin of the Australian Mathematical Society, v. 76, p. 243-262, 2007

  12. D. CATALANO FERRAIOLI and A. M. Vinogradov, Ricci flat 4-metrics with bidimensional null orbits. I. General aspects and nonabelian case., Acta Applicandae Mathematicae, v. 92, p. 209-225, 2006

  13. D. CATALANO FERRAIOLI and A. M. Vinogradov, Ricci flat 4-metrics with bidimensional null orbits. II. The abelian case, Acta Applicandae Mathematicae, v. 92, p. 226-239, 2006

  14. D. CATALANO FERRAIOLI, G. Manno and F. Pugliese, Contact symmetries of the elliptic Euler-Darboux equation, Note di Matematica. Università Degli Studi di Lecce, v. 23, p. 3-14, 2004







Designed and mantained by Diego Catalano Ferraioli

DGMP main page


News

Related pages

Teaching

Links